# SDR F3LA200600087

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 14,045 hours, 6,035 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shock Absorber
- Part number: D23592020
- Part serial: 2273
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED SHOCK ABSORBER FAULT AND RETRACT SYSTEM FAULT.  AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  THE NOSE STRUT WAS SERVICED AND FOUND TO BE DRIPPING 1 DROP OF FLUID PER 4 MINUTES (WITHIN LIMITS).  GEAR DOWN FERRY FLIGHT WAS ACCOMPLISHED TO DEN.  UPON ARRIVAL IN DEN, REPLACED NLG SHOCK ABSORBER AND CHECKED GOOD PER AMM 32-21-13.
